Vaccine rash

Vaccine rashes are allergic origin, occur on the skin and mucous membranes as a complication after immunization or vaccine therapy. Vaccine rash may occur a few hours or days after vaccination in the form eritem, Rosey, urticaria, often resemble multiforme exudative erythema. They can be local or generalized and accompanied by General reaction of the organism: headache, fever, pain in the joints.
When opepreveria as a result of scratching pus vaccine pustules can be moved away from the place of vaccination and develops vaccina autoinoculata. Generalized rash occur as a result of weakening of the body and spreading the virus hematogenous route, reminding primary exanthema when smallpox (see Smallpox natural), rash when scarlet fever (see), measles (see), or have hemorrhagic character with severe ulcerative lesions. With the accession of secondary infection at the site of vaccination arise piodermii (see), less tuberculous lesions, gangrene , etc.,
People suffering from eczema, psoriasis, urticaria, vaccination may exacerbate the process. In children suffering from diathesis, can develop vaccination eczema, or acute varioliformis (sporogony) pustules involving heavy common phenomena (see Vaccination disease). In rare cases, the vaccine rash can occur in people who have been in contact with vaccinated.
Forecast: vaccine rashes are not dangerous except acute varioliformis of pustules.
Treatment: antihistamines 3 times a day (diphenhydramine 0.03 g, pipolfen 0,025 grams or suprastin 0,025 g); in the case of pyoderma - antibiotics inside and ointments with antibiotics (tetracycline, erythromycin , and others); in severe cases (generalized rash, varioliformis pustules) - introduction of gamma globulin; the supervision of a physician.
Prevention: avoid vaccination of people, especially children suffering from allergies and eczema processes, carefully handle the skin before vaccination; not forcibly remove the peel and wash the skin in the area of vaccinations.